# SDR ASAA9910085

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 883200312
- Condition: Discharged
- Location: Pallet 6-1
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE ON SEAT PALLET 6-1.  REPLACED BATTERY AND LIGHTS OPERATED NORMALLY.  (M)
